Differential Equations of the Space-Like Loxodromes on the Helicoidal Surfaces in Minkowski 3-Space


BABAARSLAN M. , Kayacik M.

DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS, vol.28, no.2, pp.495-512, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s12591-016-0343-5
  • Title of Journal : DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS
  • Page Numbers: pp.495-512

Abstract

In the present paper, we investigate the differential equations of the space-like loxodromes on the helicoidal surfaces having space-like meridians and time-like meridians, respectively in Minkowski 3-space. Also we illustrate our main results by using Mathematica.